This message appears in site-health.php

This message appears in site-health.php
I can’t find a solution for it
please help me

The REST API is one way for WordPress, and other applications, to communicate with the server. It depends on the backend to display your pages and pages.

The call to the REST API gave the following unexpected result: (503) Just a moment… html, body {width: 100%; height: 100%; margin: 0; padding: 0;} body {background-color: #ffffff; color: #000000; font-family:-apple-system, system-ui, BlinkMacSystemFont, “Segoe UI”, Roboto, Oxygen, Ubuntu, “Helvetica Neue”,Arial, sans-serif; font-size: 16px; line-height: 1.7em;-webkit-font-smoothing: antialiased;} h1 { text-align: center; font-weight:700; margin: 16px 0; font-size: 32px; color:#000000; line-height: 1.25;} p {font-size: 20px; font-weight: 400; margin: 8px 0;} p, .attribution, {text-align: center;} #spinner {margin: 0 auto 30px auto; display: block;} .attribution {margin-top: 32px;} @keyframes fader { 0% {opacity: 0.2;} 50% {opacity: 1.0;} 100% {opacity: 0.2;} } @-webkit-keyframes fader { 0% {opacity: 0.2;} 50% {opacity: 1.0;} 100% {opacity: 0.2;} } #cf-bubbles > .bubbles { animation: fader 1.6s infinite;} #cf-bubbles > .bubbles:nth-child(2) { animation-delay: .2s;} #cf-bubbles > .bubbles:nth-child(3) { animation-delay: .4s;} .bubbles { background-color: #f58220; width:20px; height: 20px; margin:2px; border-radius:100%; display:inline-block; } a { color: #2c7cb0; text-decoration: none; -moz-transition: color 0.15s ease; -o-transition: color 0.15s ease; -webkit-transition: color 0.15s ease; transition: color 0.15s ease; } a:hover{color: #f4a15d} .attribution{font-size: 16px; line-height: 1.5;} .ray_id{display: block; margin-top: 8px;} #cf-wrapper #challenge-form { padding-top:25px; padding-bottom:25px; } #cf-hcaptcha-container { text-align:center;} #cf-hcaptcha-container iframe { display: inline-block;}

DDoS protection by Cloudflare
Ray ID: 6eab7256899d9d43
.

This topic was automatically closed 15 days after the last reply. New replies are no longer allowed.